# SDR SIMA200209413

- Difficulty date: March 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800822251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND LEFT FLOOR SUPPORT BETWEEN 39-40 CORRODED.  REPLACED FLOOR SUPPORT BETWEEN 39-40 IAW SRM 51-25-02.  (M)
